Skip to content

Hyperperfect Numbers with Three Different Prime Factors

te Riele, H. J. J. (1981). Hyperperfect Numbers with Three Different Prime Factors. Mathematics of Computation, 36(153), 297-298.

Type
Journal article
Intellectual base
Primary research
Year
1981
Volume
36
Issue
153
Pages
297-298
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/s0025-5718-1981-0595066-9 not authoritativefound

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:f50c0c747802 · see in the full table